# SDR SWIA202157459

- Difficulty date: February 9, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH FLOOR SILL AT APPROXIMATELY FS985-FS1000 IS CORRODED     (C-CHECK RO 4/4/2021)    BLENDED THE CORRIOSION ON THE LH FLOOR SILL AT APPROX. FS.985-FS.1000 REF CRJ 700 SRM 51-21-06-001-001-A01 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE REF CRJ 700 SRM 53-61-23-001-001-A01 AND CRJ 700 SRM 53-61-23-01-001-A01. RECEIVED AND COMPLIED WITH ALL APPLICABLE STEPS OF REO 670-53-61-1845 REV -- DATED 2021-03-12. WITHIN LIMITS. SEE CONTINUATION FOR FURTHER DETAILS.
